# SDR FDEA201909112212

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 7,376 hours, 3,044 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223520
- Part serial: R012437C
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

UNSCHD STAB TRIM FOR APPROXIMATELY 2 SECONDS ON EICAS, PASSING 8000 FT DURING DESCENT SPEED 210 KTS FLAP 1. REPLD C HYD PRESS SWITCH S29. PRESSURE SWITCH LEAK CKS GOOD. PERFORMED OPS CK OF ADP REF AMM 29-11-03-4-0. T/S UNSCHED STAB TRIM REF FIM 27-09 FAULT TREE 812 AND 811. STAB TRIM OPS CKS GOOD. NO FAULTS ON STCM OR MCDP TEST 65.
